Translator Disclaimer
August 2016 Total length of the genealogical tree for quadratic stationary continuous-state branching processes
Hongwei Bi, Jean-François Delmas
Ann. Inst. H. Poincaré Probab. Statist. 52(3): 1321-1350 (August 2016). DOI: 10.1214/15-AIHP683

Abstract

We prove the existence of the total length process for the genealogical tree of a population model with random size given by quadratic stationary continuous-state branching processes. We also give, for the one-dimensional marginal, its Laplace transform as well as the fluctuation of the corresponding convergence. This result is to be compared with the one obtained by Pfaffelhuber and Wakolbinger for a constant size population associated to the Kingman coalescent. We also give a time reversal property of the number of ancestors process at all times, and a description of the so-called lineage tree in this model.

Nous démonstrons l’existence du processus de longueur totale renormalisée pour l’arbre généalogique dans un modèle de population dont la taille évolue suivant un processus de branchement continu quadratique (diffusion de Feller). Nous donnons également la loi unidimensionnelle de la longueur totale de l’arbre généalogique ainsi que les fluctuations associées à la renormalisation. Ce résultat est à rapprocher de ceux obtenus par Pfaffelhuber et Wakolbinger dans le cadre d’une population de taille constante associée au processus de coalescence de Kingman. Nous établissons également une propriété d’invariance par retournement du temps pour le processus du nombre des ancêtres qui permet d’obtenir en particulier une description du processus ancestral dans ce modèle.

Citation

Download Citation

Hongwei Bi. Jean-François Delmas. "Total length of the genealogical tree for quadratic stationary continuous-state branching processes." Ann. Inst. H. Poincaré Probab. Statist. 52 (3) 1321 - 1350, August 2016. https://doi.org/10.1214/15-AIHP683

Information

Received: 18 July 2014; Revised: 16 April 2015; Accepted: 16 April 2015; Published: August 2016
First available in Project Euclid: 28 July 2016

zbMATH: 1350.60090
MathSciNet: MR3531711
Digital Object Identifier: 10.1214/15-AIHP683

Subjects:
Primary: 60J80, 92D25
Secondary: 60G10, 60G55

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.52 • No. 3 • August 2016
Back to Top